# SDR YENA2023032100271

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 433
- Aircraft time: 30,700 hours, 20,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING SERVICE CHECK FOUND AN EMERGENCY LIGHT AT L1 DOOR INOP; REF TOMX NRC 00039 WO 2157 EMERGENCY LIGHT POWER UNIT #2 WAS REPLACED PER EMB-190 AMM 33-50-01. OPS TEST GOOD.'
